# SDR DALA2024032103626

- Difficulty date: February 5, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 89,644 hours, 29,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DTA MONITOR INSPECTION LOG REF ERA 575495-14 REV A, WINGS / INBD FLAP ASSEMBLY / RH UPPER SKIN, MFSTA 74.0 - 123.5 / CORROSION. CORRECTIVE ACTION: CORRECTIVE ACTION: 575495-14. (1723488)
